# SDR SWIA971683

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Engine: Pwa PW118B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 180, NUMBER ONE FUEL FILTER LIGHT ILLUMINATED.  RETURNED TO SFO.  REPLACED HIGH AND LOW PRESSURE FUEL FILTERS, OPS CHECKS GOOD.
